I had my period on April 2nd and it lasted to about the 7th. On April 14th me and my boyfriend were engaged in intercorse. He said he pulled out on time but i was unsure and a bit scared. I took the "Plan B"- an emergency contraceptive- the next day.
On the 19th of April i noticed i was bleeding as if it was my period. Craps are not bad and the blood was a brownish most of the time but some times really red for a bit. The pain in my lower abdomen got worse but it is still not overly severe. The flow has been fairly heavy or like a normal period but has some parts where it seems like its slowing down.
My period usually comes around every 30 days so this is really weird for me. I do feel a bit dizzy but have not puked at all even when i took the pill.
I read that the bleeding can be a side effect from plan b because of how it messes with the hormons in the body . It usually happens within a week -which myn did - and people said means its work. The problem is i also read that about 6-9 days is the time it would take for an egg to implant and this too can cause bleeding in some women
I NEED to know what it really is so i can figure something out if i am pregnant. My body may be able to have a baby but I CANNOT right now i am not ready. I know unsafe sex was not smart and i am looking into birth control as well as i know how harmful plan b is....
Could i be pregnant and this is just vaginal bleeding from implantation on the endometrium wall or is this and early period and im not pregnant
when can i take a pregnancy test if i have to
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.